# SDR UIEA200800354

- Difficulty date: January 21, 2009
- Submitted: January 24, 2009
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 39,195 hours, 5,822 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE FAIRING AT OUTBOARD OF LANDING LIGHT FOUND LOOSE RIVETS.  LEADING EDGE SKIN REPAIRED AS PER SRM 57-41-01-2R-5 REPAIR 5 FIGURE 201.
